# SDR P5CA9701524

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2606
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK ON SKIN BS 2606 BETWEEN S 51R AND S 49R.  REPAIRED PER BOEING SRM 53-30-03.
